Title

The L-move and markov theorems for trivalent braids

Document Type

Article

Publication Date

1-1-2020

Abstract

© 2020, Mathematical Sciences Publishers. All rights reserved. The L-move for classical braids extends naturally to trivalent braids. We follow the L-move approach to the Markov theorem to prove a one-move Markov-type theorem for trivalent braids. We also reformulate this L-move Markov theorem and prove a more algebraic Markov-type theorem for trivalent braids. Along the way, we provide a proof of the Alexander theorem analogue for spatial trivalent graphs and trivalent braids.

Publication Name

Involve

Volume Number

13

First Page

21

Last Page

50

Issue Number

1

DOI

10.2140/involve.2020.13.21

This document is currently not available here.

Share

COinS